I was on a beta blocker for hypertension, as I couldn't tolerate the drugs my [then> doctor was prescribing. My new doctor told me that I was at high risk of stroke if I didn't switch to Losartin, and I would "live a few years longer if I did". I tried the 250mg he prescribed and had severe leg cramps. Since I have metal plates in one leg due to an accident this was painful. I got the dose reduced to 120mg and got cramps in my back muscles, so painful that I couldn't sit up to get out of bed, or stand erect when I rolled out. My heart rate had been very fast; I got red, itchy hands and itched in various other places on my body: Dizziness and thirst. I have taken myself off this drug and am just using Acetominophen for the pain. If this is what it takes to "live a few years longer", then forget about it.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.